Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 417942, 14 pages
http://dx.doi.org/10.1155/2012/417942
Research Article

Numerical Solutions of a Variable-Order Fractional Financial System

1School of Business, Central South University, Hunan, Changsha 410083, China
2Department of Applied Mathematics, Central South University, Hunan, Changsha 410083, China

Received 10 May 2012; Revised 21 July 2012; Accepted 6 August 2012

Academic Editor: Changbum Chun

Copyright © 2012 Shichang Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shichang Ma, Yufeng Xu, and Wei Yue, “Numerical Solutions of a Variable-Order Fractional Financial System,” Journal of Applied Mathematics, vol. 2012, Article ID 417942, 14 pages, 2012. https://doi.org/10.1155/2012/417942.